# SDR CA070531003

- Difficulty date: May 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 37,211 hours, 15,755 cycles
- Engine: Pwa JT8D17
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT BEGAN THE TAKEOFF ROLL WHEN THE FLIGHT CREW NOTICED A LAG IN THE FIRST OFFICERS AIR SPEED INDICATION. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO ADDITIONAL PROBLEMS. UPON INSPECTION OF THE FIRST OFFICERS PITOT INSTALLATION AN OBSTRUCTION WAS FOUND (BUG/INSECT) AND WAS REMOVED. THE PITOT STATIC SYSTEM WAS TESTED IAW THE AIRPLANE MM WITH NO FURTHER FAULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.  (TC NR 20070531003)
